Siberian Mathematical Journal

, Volume 28, Issue 4, pp 684–687 | Cite as

Mappings with conditions on the “scattering” of points

  • A. V. Shaidenko
Article
  • 10 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. V. Shaidenko, Characterization of Affine Maps [in Russian], Novosibirsk (1982). (Preprint Akad. Nauk SSSR, Inst., Mat. Sib. Otd. No. 13.)Google Scholar
  2. 2.
    A. V. Kuz'minykh, “Mappings which almost preserve convexity in the sense of measure or category,” Sib. Mat. Zh.,28, No. 4 (1987).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • A. V. Shaidenko

There are no affiliations available

Personalised recommendations